# SDR CALA0600189

- Difficulty date: May 24, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 24,245 hours, 8,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR FORWARD LEFT EMERGENCY LIGHTS INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED IAW WDM 33-51-12.
